MathSciNet Relay Station
MathSciNet bibliographic data
MR2485791 54H25 (54E70)
Dutta, P. N.; Choudhury, Binayak S.; Das, Krishnapada Some fixed point results in Menger spaces using a control function. Surv. Math. Appl. 4 (2009), 41–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement